# SDR SIMA20250717001

- Difficulty date: July 17, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N238NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000584
- Aircraft time: 22,669 hours, 15,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMER LT TEST FIRST THREE LIGHTS ON CEILING DO NOT LIGHT UP. DID AIRCRAFT RESET WITH NO LUCK PERFORMED OPERATIONAL CHECK OF THE EMERGENCY LIGHT SYSTEM IAW AMM 33-50-00 OPC GOOD NO FURTHER DEFECT NOTED
